MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number XP-5000
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during preparation for a coronary artery bypass procedure, acrobat-i positioner, they said that when they were installing the acrobat-i positioner on platform and lock lever locker is at lock position but is not working functional.The angle of acrobat-i swivel should provide 180 degree side-to-side range of motion of the arm and 90 degree vertical drop and suction cup should fixed when opening vacuum pressure but in some of angle it stuck and can not fix for the particular angle.So they decided to replace it with a new one immediately without using on the patient.There is no procedural delay.There was no harm due to the potential harm product.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The device was returned to the factory for evaluation on 08/10/2023.An investigation was conducted on 08/15/2023.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the device.There were no visual defects observed on the device.A mechanical evaluation was conducted.The knob of the device was turned to tighten the flexarm link with no visual of physical difficulties observed.A suction/vacuum strength test was performed per instructions of the vacuum leak test (mcv00001178 rev.A), using calibrated vacuum weight tlt (id: (b)(6); 2 lbs; due 31-mar-2024) and calibrated pressure gauge (id: (b)(6); due 30-apr-2024).The device passed the vacuum leak test, good vacuum was obtained and the baffle head was able to lift the weight.Based on the returned condition of the device and the results of the investigation the reported failure "suction problem " was not confirmed.The lot # 3000289882 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key17644875
Report Number2242352-2023-00668
Device Sequence Number8059670
Product Code MWS
UDI-Device Identifier00607567700574
UDI-Public00607567700574
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2025
Device Model NumberXP-5000
Device Catalogue NumberXP-5000
Device Lot Number3000289882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown